MathSciNet Relay Station
MathSciNet bibliographic data
MR2112673 20B27 (20E32 37B99 57M07)
Brin, Matthew G. Higher dimensional Thompson groups. Geom. Dedicata 108 (2004), 163–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement